Počet záznamů: 1

Solutions to Some Open Problems on Totally Ordered Monoids

  1. 1.
    0348400 - UIVT-O 2011 RIV GB eng J - Článek v odborném periodiku
    Horčík, Rostislav
    Solutions to Some Open Problems on Totally Ordered Monoids.
    Journal of Logic and Computation. Roč. 20, č. 4 (2010), s. 977-983 ISSN 0955-792X
    Grant CEP: GA AV ČR KJB100300701
    Výzkumný záměr: CEZ:AV0Z10300504
    Klíčová slova: totally ordered commutative monoid * formally integral monoid * free commutative monoid * Archimedean class * ordinal sum
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.586, rok: 2010

    In this article, solutions to three open problems on ordered commutative monoids posed in Evans et al. (2001, Semigroup forum, 62, 249-278) are presented. By an ordered monoid, we always mean a totally ordered monoid. All the problems are related to the class of ordered commutative monoids which are homomorphic images of ordered free commutative monoids.
    Trvalý link: http://hdl.handle.net/11104/0188947
    Název souboruStaženoVelikostKomentářVerzePřístup
    0348400.pdf0277.7 KBAutorský preprintpovolen